Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Existence of solution for a general class of elliptic equations with exponential growth

Full text
Author(s):
de Araujo, Anderson L. A. ; Montenegro, Marcelo
Total Authors: 2
Document type: Journal article
Source: Annali di Matematica Pura ed Applicata; v. 195, n. 5, p. 1737-1748, OCT 2016.
Web of Science Citations: 1
Abstract

We use Galerkin approximations to show the existence of solution for a class of elliptic equations on bounded domains in R-2 with subcritical or critical exponential nonlinearities. We are able to solve the problem under more general assumptions usually assumed in the variational the approach, but not in our paper. (AU)

FAPESP's process: 13/22328-8 - Coincidence theorems and applications in differentials equations.
Grantee:Anderson Luis Albuquerque de Araujo
Support Opportunities: Scholarships in Brazil - Post-Doctoral